# SDR EIA990063

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1480
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, BS 1480 BULKHEAD AND SKIN INTERFACE AREA AT STRINGER 34L AND 34R, CRACKS WERE FOUND, NRC 6949 AND 6950.  REPAIRED IAW RS R-53-61-34047, 8110-3 AND ECRA.  (M)
